Estimates for \(\bar{\partial }\) and Optimal Constants

  • Zbigniew BłockiEmail author
Conference paper
Part of the Abel Symposia book series (ABEL, volume 10)


We discuss some recently obtained \(\bar{\partial }\)-estimates and their relations to the classical ones, as well as to the Ohsawa-Takegoshi extension theorem. We also show that the constants obtained earlier in estimates due to Donnelly-Fefferman and Berndtsson are optimal.


\(\bar{\partial }\)-equation Plurisubharmonic functions Ohsawa-Takegoshi extension theorem 


  1. 1.
    Berndtsson, B.: The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman. Ann. Inst. Fourier 46, 1083–1094 (1996)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Berndtsson, B.: Weighted estimates for the \(\overline{\partial }\)-equation. In: Complex Analysis and Geometry, Columbus, 1999. Ohio State University Mathematical Research Institute Publications, vol. 9, pp. 43–57. Walter de Gruyter, Berlin/New York (2001)Google Scholar
  3. 3.
    Błocki, Z.: A note on the Hörmander, Donnelly-Fefferman, and Berndtsson L 2-estimates for the \(\overline{\partial }\)-operator. Ann. Pol. Math. 84, 87–91 (2004)zbMATHCrossRefGoogle Scholar
  4. 4.
    Błocki, Z.: The Bergman metric and the pluricomplex Green function. Trans. Am. Math. Soc. 357, 2613–2625 (2005)zbMATHCrossRefGoogle Scholar
  5. 5.
    Błocki, Z.: On the Ohsawa-Takegoshi extension theorem. Univ. Iag. Acta Math. 50, 53–61 (2012)Google Scholar
  6. 6.
    Błocki, Z.: Suita conjecture and the Ohsawa-Takegoshi extension theorem. Invent. Math. 193, 149–158 (2013)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Błocki, Z.: A lower bound for the Bergman kernel and the Bourgain-Milman inequality. In: Klartag, B., Milman, E. (eds.) Geometric Aspects of Functional Analysis, Israel Seminar (GAFA) 2011–2013. Lecture Notes in Mathematics, vol. 2116, pp. 53–63, Springer, Cham (2014)Google Scholar
  8. 8.
    Chen, B.-Y.: A simple proof of the Ohsawa-Takegoshi extension theorem. arXiv: 1105.2430v1Google Scholar
  9. 9.
    Donnelly, H., Fefferman, C.: L 2-cohomology and index theorem for the Bergman metric. Ann. Math. 118, 593–618 (1983)zbMATHMathSciNetCrossRefGoogle Scholar
  10. 10.
    Guan, Q., Zhou, X., Zhu, L.: On the Ohsawa-Takegoshi L 2 extension theorem and the Bochner-Kodaira identity with non-smooth twist factor. J. Math. Pures Appl. 97, 579–601 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Hörmander, L.: L 2 estimates and existence theorems for the \(\bar{\partial }\) operator. Acta Math. 113, 89–152 (1965)zbMATHMathSciNetCrossRefGoogle Scholar
  12. 12.
    Ohsawa, T., Takegoshi, K.: On the extension of L 2 holomorphic functions. Math. Z. 195, 197–204 (1987)zbMATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Siu, Y.-T.: The Fujita conjecture and the extension theorem of Ohsawa-Takegoshi. In: Geometric Complex Analysis, Hayama, 1995, pp. 577–592. World Scientific, Singapore (1996)Google Scholar
  14. 14.
    Suita, N.: Capacities and kernels on Riemann surfaces. Arch. Ration. Mech. Anal. 46, 212–217 (1972)zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Instytut MatematykiUniwersytet JagiellońskiKrakówPoland

Personalised recommendations